# SDR SWIA202266829

- Difficulty date: September 1, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 46,697 hours, 39,406 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULTIPLE SPOTS OF CORROSION AT R/H FLOOR SILL BETWEEN FS559.00-FS559.00+16 (MARKED)     (C-CHECK RO 11/10/2022)    REMOVED AND INSTALLED NEW INTERCOSTAL AT R/H FLOOR SILL BETWEEN FS559.00-FS559.00+16. REF CRJ 200 SRM 51-42-21, CRJ 200 SRM 51-42-06 AND DWG NO 601R31003 REV K. LEAK CHECK GOOD. REF CRJ-200 AMM 21-32-00-863-801. COMPLIED WITH SKYWEST TASKCARD 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS.
